Alert archive / Washington / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 20, NWS Pendleton, OR

July 17, 2012Yakima County, Washington

NWS Pendleton, OR issued this severe thunderstorm warning at Jul 17, 2012, 6:04 PM PDT for Yakima County, Washington. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2012, 6:04 PM PDT (01:04 UTC)
Expired
Jul 17, 2012, 7:00 PM PDT
In force
56 min
Issued by
NWS Pendleton, OR
Area
Storm-based polygon

County Yakima County, WA

The radar

The Pendleton radar (KPDT), 162 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 00:00Z, 1.1 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 00:00Z on 2012-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 62 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 00:00Z on 2012-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
62 J/kg
Mixed-layer CIN
-228 J/kg
Mixed-layer LCL
1305 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

446 
WUUS56 KPDT 180104
SVRPDT
WAC077-180200-
/O.NEW.KPDT.SV.W.0020.120718T0104Z-120718T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
604 PM PDT TUE JUL 17 2012

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN YAKIMA COUNTY IN SOUTH CENTRAL WASHINGTON...
  THIS INCLUDES THE CITY OF TOPPENISH...

* UNTIL 700 PM PDT

* AT 554 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 19 MILES SOUTH OF WHITE SWAN TO 19
  MILES SOUTH OF TOPPENISH...OR ALONG A LINE EXTENDING FROM 30 MILES
  SOUTHWEST OF TOPPENISH TO 19 MILES SOUTH OF TOPPENISH. THESE STORMS
  WERE MOVING VERY SLOWLY NORTH ABOUT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
ZILLAH...HARRAH...WHITE SWAN...AND TOPPENISH

IF YOU EXPERIENCE SEVERE WEATHER PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN PENDLETON AT 1...8...0...0...2...4...0...4...5...2...7.

LAT...LON 4642 12114 4641 12024 4607 12021 4605 12116
TIME...MOT...LOC 0102Z 179DEG 2KT 4612 12081 4612 12039

$$

DGW
2 follow-up statements
098 
WWUS56 KPDT 180134
SVSPDT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
634 PM PDT TUE JUL 17 2012

WAC077-180200-
/O.CON.KPDT.SV.W.0020.000000T0000Z-120718T0200Z/
YAKIMA WA-
634 PM PDT TUE JUL 17 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM PDT
FOR SOUTHERN YAKIMA COUNTY...

AT 630 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 18 MILES SOUTH OF WHITE SWAN TO 17 MILES
SOUTH OF TOPPENISH...OR ALONG A LINE EXTENDING FROM 29 MILES
SOUTHWEST OF TOPPENISH TO 17 MILES SOUTH OF TOPPENISH. THESE STORMS
WERE NEARLY STATIONARY.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ZILLAH
AND HARRAH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY. FOR
YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM PASSES.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4642 12114 4641 12024 4607 12021 4605 12116
TIME...MOT...LOC 0133Z 179DEG 2KT 4614 12081 4614 12039

$$

MCW
836 
WWUS56 KPDT 180159
SVSPDT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
659 PM PDT TUE JUL 17 2012

WAC077-180204-
/O.EXP.KPDT.SV.W.0020.000000T0000Z-120718T0200Z/
YAKIMA WA-
659 PM PDT TUE JUL 17 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN YAKIMA COUNTY WILL
EXPIRE AT 700 PM PDT...

THE THUNDERSTORM REMAIN STRONG BUT IS SUB SEVERE.  THIS STORM WILL 
BE REPLACED WITH A SPECIAL WEATHER STATEMENT.  THIS STORM ALSO 
CONTINUES TO MOVE VERY SLOWLY NORTH...AND A FLASH FLOOD WARNING WILL 
CONTINUE FOR THE AREA UNDER THIS STORM THROUGH 745 PM PDT. 

LAT...LON 4642 12114 4641 12024 4607 12021 4605 12116
TIME...MOT...LOC 0154Z 179DEG 2KT 4615 12081 4615 12039

$$

DGW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:25 PM PDT, 3 hours 39 minutes earlier.

Area forecast discussion, Jul 17, 2:25 PM PDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
225 PM PDT TUE JUL 17 2012

CORRECTED AVIATION DISCUSSION

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...AN UPPER LOW OVER
EXTREME NORTHWEST CALIFORNIA WILL REMAIN IN PLACE THROUGH WEDNESDAY
NIGHT. THIS SYSTEM NOW LOOKS TO BEGIN TO SHIFT NORTH AND OPEN
THURSDAY, THEN BEGIN TO KICK NORTHEAST THURSDAY NIGHT. THIS SYSTEM
WILL CONTINUE TO PUMP MOIST, UNSTABLE AIR INTO THE PACIFIC NORTHWEST
THROUGHOUT THIS PERIOD. THE MOISTURE LEVELS WILL DEEPEN SLIGHTLY ON
THURSDAY AS THE FLOW PULLS IN REMNANT MOISTURE FROM TROPICAL STORM
FABIO. PERIODS OF ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE
TO OCCUR THROUGH THE PERIOD. SINCE THE AIR MASS OVER THE REGION WILL
CONTINUE TO BE UNUSUALLY MOIST, SOME OF THESE STORMS COULD PRODUCE
VERY HEAVY RAIN IN SHORT PERIODS OF TIME. THEREFORE WILL EXTEND THE
CURRENT FLASH FLOOD WATCH INTO FRIDAY MORNING. SMALL HAIL AND GUSTY
WINDS MAY ALSO BE PRODUCED BY STRAY STORMS. EXPECT OVERNIGHT TEMPS
TO BE MILD, WHILE HIGH TEMPS WILL BE WARM THOUGH SOME AREAS MAY BE
COOLER THAN EXPECTED DUE TO OCCASIONAL CLOUD COVER. 90

.LONG TERM...FRIDAY THROUGH MONDAY NIGHT...THE LOW PRESSURE SYSTEM
WILL MOVE THROUGH THE AREA ON FRIDAY...EXITING THE REGION BY FRIDAY
NIGHT. THIS WILL LEAD TO A DECREASE IN THE UNSETTLED CONDITIONS.
WITH A LOW PRESSURE SYSTEM IN SOUTHERN CANADA AND A HIGH PRESSURE
RIDGE TO THE SOUTH...THE REGION WILL BE UNDER A WESTERLY FLOW
THROUGH THE WEEKEND AND INTO THE NEW WEEK. THIS WILL LEAD TO DRY AND
WARM CONDITIONS FOR THE REGION. DMH

&&

.AVIATION...00Z TAFS...THUNDERSTORMS ARE DEVELOPING AGAIN THIS
AFTERNOON AND ARE EXPECTED TO CONTINUE DEVELOP THIS AFTERNOON AND
EVENING. MOST TAF SITES HAVE THE POTENTIAL FOR THUNDERSTORMS WITH
KPDT...KALW AND KPSC BEING THE TAF SITES MORE LIKELY TO SEE THEM.
HAVE INCLUDED VCTS IN THESE LOCATIONS WITH VCSH MENTIONED FOR THE
REMAINING SITES THAT HAVE LOWER CHANCES (THOUGH CAN NOT RULE OUT
THUNDERSTORMS MOVING INTO THOSE AREAS). THESE STORMS WILL CONTAIN
BRIEF VERY HEAVY RAIN WHICH MAY LOWER VISIBILITIES TO THE MVFR
CATEGORY. OTHERWISE... CONDITIONS WILL BE VFR OVER THE REGION
THROUGH THE PERIOD. WINDS WILL BE LESS THAN 15 KTS ACROSS THE
REGION...BUT BRIEF GUSTY WINDS ARE POSSIBLE NEAR THUNDERSTORMS.
STORMS ARE EXPECTED TO DECREASE OVERNIGHT...BUT ARE POSSIBLE AGAIN
TOMORROW AFTERNOON. DMH

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  62  88  62  88 /  30  20  20  30
ALW  67  91  67  91 /  30  20  20  30
PSC  64  93  63  93 /  30  20  20  30
YKM  63  92  61  93 /  30  20  20  20
HRI  63  92  63  92 /  30  20  20  30
ELN  65  92  63  93 /  30  20  20  20
RDM  55  81  53  83 /  40  40  40  30
LGD  58  88  56  88 /  30  30  30  20
GCD  57  88  56  88 /  40  30  30  30
DLS  67  88  66  88 /  30  20  20  20

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...FLASH FLOOD WATCH THROUGH FRIDAY MORNING
     ORZ041-042-044-049-050-502-503-505>509.

WA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING WAZ024-026>030-520-521.

&&

THREAT INDEX
WEDNESDAY : YELLOW
THURSDAY : YELLOW
FRIDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

90/84/84
Hazardous weather outlook, Jul 17, 2:54 PM PDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
254 PM PDT TUE JUL 17 2012

UPDATED FOR EXTENSION OF FLOOD WATCH

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
181415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
254 PM PDT TUE JUL 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FLOODING AND THUNDERSTORMS
     ALL ZONES

AN UPPER LEVEL LOW PRESSURE SYSTEM SPINNING OFF THE EXTREME
NORTHWEST CALIFORNIA COAST WILL CONTINUE TO PUMP MOISTURE OVER THE
REGION AND SERVE AS THE TRIGGER FOR THUNDERSTORMS. SOME OF THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL
AND THERE IS THE POTENTIAL FOR FLASH FLOODING. PLEASE REFER TO NWS
HAZARD PRODUCT ID PDXFFAPDT FOR MORE DETAILS ABOUT THE FLASH FLOOD
WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FLOODING AND THUNDERSTORMS WEDNESDAY AND THURSDAY
     ALL ZONES

THE CURRENT WEATHER PATTERN, WITH THE UPPER LEVEL LOW OVER EXTREME
NORTHWEST CALIFORNIA, WILL PERSIST THROUGH THURSDAY NIGHT. AS A
RESULT, THUNDERSTORMS WILL CONTINUE TO DEVELOP AT TIMES WEDNESDAY
AND THURSDAY. SOME OF THESE STORMS MAY PRODUCE LOCALLY HEAVY RAIN
WITH THE POTENTIAL FOR FLASH FLOODING. THUS THE FLASH FLOOD WATCH
HAS BEEN EXTENDED INTO FRIDAY MORNING. PLEASE SEE NWS PRODUCT
PDXFFAPDT FOR MORE DETAILS. THE LOW WILL MOVE THROUGH THE REGION
FRIDAY AND WILL THEN BE FOLLOWED BY A DRIER WESTERLY FLOW OVER THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

In the hours before

Special weather statement, Jul 17, 2:44 PM PDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
244 PM PDT TUE JUL 17 2012

ORZ502-503-507-172215-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON OR-NORTHERN BLUE
MOUNTAINS OF OREGON OR-SOUTHERN BLUE MOUNTAINS OF OREGON OR-
244 PM PDT TUE JUL 17 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN GRANT COUNTY IN
EAST CENTRAL OREGON...AND SOUTHERN UMATILLA AND WESTERN UNION
COUNTIES IN NORTHEAST OREGON UNTIL 315 PM PDT...

AT 230 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERAL STRONG THUNDERSTORMS ACROSS SOUTHERN UMATILLA COUNTY.  THE
STRONGEST STORM IS ABOUT 10 MILES SOUTH OF PILOT ROCK AND WILL BE
MOVING THROUGH PILOT ROCK BY 315 PM.  ADDITIONAL STRONG STORMS ARE
DEVELOPING OVER NORTHERN GRANT COUNTY AND WILL BE TRACKING ACROSS
SOUTHERN UMATILLA COUNTY DURING THE NEXT 30 MINUTES.   VERY HEAVY
RAIN AND SMALL HAIL CAN BE EXPECTED AS THE STORMS MOVE THROUGH.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4547 11907 4556 11830 4506 11807 4499 11912
TIME...MOT...LOC 2141Z 163DEG 10KT 4536 11846

ML
Special weather statement, Jul 17, 3:19 PM PDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
319 PM PDT TUE JUL 17 2012

ORZ502-503-507-172315-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON OR-NORTHERN BLUE
MOUNTAINS OF OREGON OR-SOUTHERN BLUE MOUNTAINS OF OREGON OR-
319 PM PDT TUE JUL 17 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN UMATILLA...EXTREME
EASTERN MORROW AND WESTERN UNION COUNTIES UNTIL 415 PM PDT...

AT 312 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STARKEY...OR 21 MILES WEST OF LA GRANDE...
MOVING NORTH AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN.

ADDITIONAL STRONG STORMS WERE SPREAD ACROSS SOUTHERN UMATILLA COUNTY
EAST TO UNION COUNTY.  THESE STORMS WILL HAVE VERY HEAVY RAIN AND
SMALL HAIL. THE STORMS ARE MOVING NORTH AT 10 TO 15 MPH.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4542 11915 4545 11820 4508 11812 4501 11916
TIME...MOT...LOC 2218Z 183DEG 9KT 4525 11850
Local storm report, Jul 17, 3:47 PM PDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
347 PM PDT TUE JUL 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             3 NE STARKEY            45.26N 118.39W
07/17/2012  E1.00 INCH       UNION              OR   PUBLIC

&&

DC
Local storm report, Jul 17, 4:46 PM PDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
446 PM PDT TUE JUL 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             15 SE HEPPNER           45.23N 119.30W
07/17/2012  E1.75 INCH       MORROW             OR   PUBLIC

0446 PM     HAIL             HEPPNER                 45.35N 119.55W
07/17/2012  E1.00 INCH       MORROW             OR   TRAINED SPOTTER

&&

DC
Local storm report, Jul 17, 5:29 PM PDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
529 PM PDT TUE JUL 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             2 WSW MINAM             45.62N 117.76W
07/17/2012  E1.00 INCH       UNION              OR   PUBLIC

            20 MINUTES OF HAIL FELL AROUND 5 PM AND COVERED THE
            GROUND. SEVERAL HAIL STONES WERE AT LEAST 1 INCH IN
            DIAMETER OR SLIGHTLY LARGER.

&&

DWEBER
Local storm report, Jul 17, 5:44 PM PDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
544 PM PDT TUE JUL 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             1 W WALLOWA             45.57N 117.54W
07/17/2012  E1.00 INCH       WALLOWA            OR   PUBLIC

            HEAVY HAIL CURRENTLY FALLING LARGEST HAIL STONES ARE THE
            SIZE OF A QUARTER IN DIAMETER WITH SEVERAL PENNY SIZED
            HAIL STONES AS WELL. NO SIGNIFICANT WIND TO REPORT WITH
            THE THUNDERSTORM.

&&

DWEBER

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 5:48 PM PDTSevere Thunderstorm WarningPDTKlickitat42 min
Jul 17, 6:32 PM PDTFlash Flood WarningPDTYakima73 min
Jul 17, 6:38 PM PDTSpecial Weather StatementPDTKittitas67 min
Jul 17, 6:49 PM PDTFlash Flood WarningPDTYakima56 min
Jul 17, 6:59 PM PDTSpecial Weather StatementPDTYakima61 min
Jul 17, 7:28 PM PDTSevere Thunderstorm WarningPDTKittitas62 min

Nearby

Severe Thunderstorm Warnings in Washington, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.